Agenda for UC EIC Consortium Meeting UC Berkeley, Room 375 Physics North

Monday, August 21

Physics and Silicon Tracking

4:10pm

9:00am 9:10am 9:25am 9:40am 9:55am 10:10am 10:25am 10:40am	Welcome UCB status & plans UCD status & plans UCR status & plans UCLA status & plans LBNL status & plans LANL status & plans LLNL status & plans Coffee break (25 m	Barbar Daniel Migue Huan I ? (15) Xuan L	Cebra (15) I Arratia (15) Huang or Zhongbo Kang (15)	
Calorimetry				
•	oDIC of Colored lations		7h angling I; (12+2)	
11:20am	ePIC pECal simulations		Zhongling Ji (12+3)	
11:35am	Empirical Constraints on Parton Energy Loss Dynamics			
			Thomas Marshall (12+3)	
11:50am	Centrality match study with Glauber and AMPT			
			Zhiwan Xu (12+3)	
12:05pm	An insert-like ZDC and HEXP	I IT	Sebouh Paul(12+3)	
12:20pm				
12.20μπ	Characterization of Scintillator Strips for FDC			
12:35pm	Youseff Abdelkadous(12+3) Calorimeter Prototype Beamtest Paper Weibin Zhang(12+3)			
-	calorimeter riototype beamtest ruper wellow Ename(12:3)			
12:50 – 2:00	lunch (70 minutes)			
12.50 2.00	Turier (70 minutes)			
Tl				
Theory				
2:00pm	Theory Opportunities at the	EIC	Feng Yuan (25+5)	
2:30pm	J/psi in small-x at EIC		Farid Salazar (12+3)	
2:45pm	A Closed-Form, Differentiab	le Metri	c on Events	
			Andrew Larkoski(12+3)	
3:00pm	Jet flavor and b-jet shape		Jared Reiten(12+3)	
3:15pm	Nuclear 3D imaging		Mishary Al Rashed (12+3)	
3:30pm	Jet anisotropy in polarized s	catterine		
3.30pm	set amouropy in polarized s	cattering	5 TIYU ZIIOU (12+3)	
3:45pm	Coffee break (25 minutes)			

Hidden Color and Diquark Detection at the EIC

Jennifer Rittenhouse West (12+3)

4:25pm	u-channel Physics Studies at the EIC	Zach Sweger (12+3)
4:40pm	The phi at the EIC	Spencer Klein (12+3)
4:55pm	Energy-energy correlators in pp	Wenqing Fan (15 + 5)
5:15pm	Energy-energy correlators at EIC	Kyle Devereaux (12+3)

5:30pm Track cluster size analysis for the ALICE ITS2

Tucker Hwang (12+3)

Malika Golshan (12+3)

5:45pm Studies of Fission at EIC JiaJun Huang (12+3)

6:00-6:30pm Travel to dinner (~15 min walk)

6:30pm Dinner at "Study Hall" on the rooftop of the Marriott Residence Inn

Tuesday, August 22

Silicon Tracking

	O		
9:00am	LANL EIC SVT discussion	Ming Liu(12+3)	
9:15am	Tracking software status & plans	Shujie Li (12+3)	
9:30am	Tracking performance in DIS events	Minjung Kim (12+3)	
9:45am	Background effects on tracking	Benjamen Sterwerf (12+3)	
10:00am	Track Residuals	Beatrice Liang-Gilman (12+3)	
10:15am	coffee break (15 minutes)		
10:30am	ePIC SVT design & R&D	Nikki Apadula (15+5)	
10:50am	DPTS studies	Barak Schmookler (12+3)	
11:05am	Time over Threshold studies for DPTS Oscar Tapia Gallegos (12+3)		
11:20am	UCD contribution to thermal studies of Si tracking cooling		
		Ziyuan Zeng(12+3)	
11:35am	Cool Carbon Creations: Harnessing Air & Foam for cooling		

(~3 min walk)

12:00pm lunch at the Faculty Club